| Model Number |
DISPOSABLES KIT FOR 2.9MM SHORT PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 09-feb-2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-2923ds disposables kit was being used to drill through the guide when the guide broke in half.This occurred during use in a case with no patient effect.The procedure was completed using another device.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.